Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

GERD symptoms, bitter taste in mouth, blood while coughing - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   Hello Doctor,
User :   I have a Gastrics problem since 5 days and I get bitter taste in my mouth and also cant swallow food easily, morning I forced to cough but in the cough i get yellow color with bit blood
Doctor :   hi
Doctor :  
how may i help you
User :   How serious is this problem , Doctor gave me NEXIUM but its not helping me
User :   can you please advice?
User :   is it GERD ?
Doctor :  
it appears to be gerd
User :   what is the best way to cure this ? can it be done without Surgery ?
Doctor :   without surgery the options would be antacids which the doctor has already given you
User :   is it life threatning ?
Doctor :   for a confirmed gerd surgery would be best

Doctor :  
gerd in itself is not life threatening but it may lead
User :   I have taken only 2 NEXIUM so far and doctor asked me to take total 7 tablets
Doctor :  
to eosophageal erosions and bleeding
User :   in the stool I dont see blood and I dont have constipitation though...
Doctor :  
i would suggest you to go for an endoscopy

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor